Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Representation of an Integer as the Sum of Consecutive Integers

Thomas E. Mason
The American Mathematical Monthly
Vol. 19, No. 3 (Mar., 1912), pp. 46-50
DOI: 10.2307/2972423
Stable URL: http://www.jstor.org/stable/2972423
Page Count: 5
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
On the Representation of an Integer as the Sum of Consecutive Integers
We're having trouble loading this content. Download PDF instead.